MathSciNet Relay Station
MathSciNet bibliographic data
MR2825195 35K55 (35A01 35B44 35B51 35K20)
Chen, Youpeng; Liu, Lihua Global blow-up for a localized nonlinear parabolic equation with a nonlocal boundary condition. J. Math. Anal. Appl. 384 (2011), no. 2, 421–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement